MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51006015L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 6mm 15cm saberx radianz percutaneous transluminal angioplasty (pta) balloon was used.However, it ruptured at 8atm during its initial inflation.Therefore, it was replaced with a new balloon catheter (6mm15cm, non-cordis).The procedure was completed with dcb.There was no reported injury to the patient.The lesion was the superficial femoral artery which had stenosis.A contralateral approach was made with a 6fr non-cordis sheath and a.014 cross wire.Additional information was requested; however, the information could not be obtained.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the 6mm 15cm saberx radianz percutaneous transluminal angioplasty (pta) balloon was used.However, it ruptured at 8atm during its initial inflation.Therefore, it was replaced with a new balloon catheter (6mm15cm, non-cordis).The procedure was completed with a drug coated balloon (dcb).There was no reported injury to the patient.The lesion was the superficial femoral artery which had stenosis.A contralateral approach was made with a 6fr non-cordis sheath and a.014 cross wire.Additional information was requested; however, the information could not be obtained.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 82261114 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint " balloon burst at/below rbp" could not be confirmed.Prior to angioplasty, the catheter should be examined to verify functionality and integrity and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.The balloon dimensions are printed on the product label.Do not exceed the rated burst pressure recommended on the label.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium.Based on the device history record review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key21181365
Report Number3007635982-2025-00007
Device Sequence Number17199237
Product Code LIT
UDI-Device Identifier20705032081914
UDI-Public(01)20705032081914(17)251031(10)82261114
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2025
Device Catalogue NumberR51006015L
Device Lot Number82261114
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(6FR DESTINATION, TERUMO).; BALLOON CATHETER (6MM15CM, NON-CORDIS).; COMMAND 0.014 GUIDEWIRE.
Patient SexUnknown